# SDR ABXA9800079

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301502
- Condition: Cracked
- Location: Ws 164
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MOD/D-CHECK, FOUND THE RIGHT WING LOWER REAR SPAR CRACKED 1.375 INCH LONG JUST INBOARD OF STA 164 FLAP HINGE FITTING ATTACH STUD.  REPAIRED REAR SPAR IAW ABX EA 51110027002.
